The original documents are located in Box 12, folder "2/7-8/76 - New Hampshire (1)" of the Betty Ford White House Papers, 1973-1977 at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Betty Ford donated to the United States of America her copyrights in all of her unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

PROPOSED SCHEDULE

2/2/76 12:00 noon

MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday and Sunday February 7th and 8th, 1976

9:50 am	See President's Schedule for South Lawn departure and
	Manchester, New Hampshire arrival. she will provide back- Mrs. Ford, escorted by Vesta Roy, Co-Chairman, New
11:45 am	Mrs. Ford, escorted by Vesta Roy, Co-Chairman, New
	Hampshire President Ford Committee, proceeds to
	motorcade for boarding.

MOTORCADE DEPARTS Grenier Field en route Salem Center, New Hampshire.

[Driving time: 30 minutes]

12:15 pm

MOTORCADE ARRIVES Old Town Hall, Salem Center, New Hampshire.

Mrs. Ford, escorted by Vesta Roy, proceeds inside Old Town Hall to view Senior Citizens' Program and Childrens' Recreation Program.

OPEN PRESS COVERAGE

12:45 pm Mrs. Ford bids farewell and departs Old Town Hall en route motorcade for boarding.

MOTORCADE DEPARTS Salem Center, New Hampshire en route Nashua, New Hampshire.

[Driving time: 30 minutes]

1:15 pm

MOTORCADE ARRIVES President Ford Committee Headquarters, Nashua, New Hampshire (23 Temple Street).

Mrs. Ford will be met by:

Martha Barrett, Phone Center Chairman

Mrs. Ford, escorted by Mrs. Barrett, proceeds into President Ford Headquarters to observe phone center operation. **NOTE:** Mrs. Ford will be given an opportunity to **participate** in the phone center operation.

OPEN PRESS COVERAGE

1:45 pm Mrs. Ford bids farewell and departs phone center en route motorcade for boarding.

MOTORCADE DEPARTS en route Thurber Residence.

[Driving time: 15 minutes]

2:00 pm

MOTORCADE ARRIVES Thurber Residence.

Mrs. Ford will be met by:

Mr. and Mrs. Thurber

Mrs. Ford proceeds into residence.

PERSONAL/STAFF TIME: 4 hours, 15 minutes

6:15 pm

See President's Schedule for evening activity.

FORM OF DOCUMENT	CORRESPONDENTS OR TITLE	DATE	RESTRICTION
Schedule	Detailed guest and staff schedule for Mrs. Ford's visit to New	2/6/1976,	В
	Hampshire, February 7-8, 1976. 3 pages. (2 copies)	3:15 PM	

WITHDRAWAL SHEET (PRESIDENTIAL LIBRARIES)

File Location:

Betty Ford White House Papers, Box 12, Folder: "2/7-8/1976 - New Hampshire (1)"

SMD - 7/25/2018

RESTRICTION CODES

(A) Closed by applicable Executive order governing access to national security information.

(B) Closed by statute or by the agency which originated the document.

(C) Closed in accordance with restrictions contained in the donor's deed of gift.

NATIONAL ARCHIVES AND RECORDS ADMINISTRATION

THE WHITE HOUSE

WASHINGTON

February 2, 1976

MEMORANDUM FOR:

RED CAVANE

SUSAN FORD

FROM:

VIA:

PETER SORUM

SUBJECT:

YOUR VISIT TO NEW HAMPSHIRE February 7-8, 1976

Attached at TAB A is the Proposed Schedule for the subject event.

APPROVE

DISAPPROVE

BACKGROUND

Susan has been invited to present the awards in the Slalom Competition for the New Hampshire Skiing Championship at Mt. Cranmore near Conway, New Hampshire. 150 competitors under 19 years of age will participate in the three days of ski racing which will conclude with the Giant Slalom Competition on Sunday. To permit Susan an opportunity to ski, she will remain overnight in North Conway and following serveral practice runs will open the Giant Slalom Competition at Mt. Cranmore Sunday morning, before returning to Concord to join the President and Mrs. Ford at the volunteer's reception. Susan will follow the President's schedule for the duration of the visit.

DAVID CURRIER

David Currier is a 23 year old full-time racer with the U.S. Ski Team. A resident of Madison, New Hampshire, David has raced full-time since 1971 and has been a member of the 1972 U.S. Olympic Team, the 1974 World Championship Team and the 1976 Olympic Team. In practice runs at Innsbruck 10 days ago David cracked a Fibula which eliminated him from the competition. To permit a younger U.S. Skier the opportunity to come to Innsbruck, David returned to New Hampshire and will serve as Susan's escort for her visit to Mt. Cranmore. Following two years in the Army, David enrolled at Dartmouth where he is a part-time Sophmore in Economics.

VISIT TO MIKE & GAYLE FORD

Susan and Mrs. Ford have been invited to visit Mike and Gayle at their home on Sunday evening after the President departs New Hampshire. If this option is approved Susan and Mrs. Ford would return to Washington on Monday afternoon.

2/2/76 1:00 pm

PROPOSED SCHEDULE

SUSAN FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7-8, 1976

SATURDAY, FEBRUARY 7, 1976

- 9:50 am See President's Schedule for South Lawn departure and arrival at Grenier Field in New Hampshire.
- 11:40 am MOTORCADE DEPARTS Grenier Field en route Laconia, New Hampshire.

[Driving time: 1 hour, 20 minutes]

NOTE: Susan's car will travel in the President's motorcade as far as Concord and will continue on independently to Laconia.

- 1:00 pm MOTORCADE ARRIVES Laconia for rest stop.
- 1:30 pm MOTORCADE DEPARTS Laconia en route Mt. Cranmore, North Conway, New Hampshire.

[Driving time: 2 hours]

3:30 pm

MOTORCADE ARRIVES Mt. Cranmore.

Susan will be met by: Herbert Schneider, Owner, Mt. Cranmore William Paine, Chairman, New Hampshire Ski Championships Scott Sanders, Chairman, The Washington Valley Chamber of Commerce

OPEN PRESS COVERAGE

Susan, escorted by Mr. Paine, proceeds to platform assembly area to greet program participants.

3:35 pm

Susan arrives platform.

3:55 pm

Susan joins platform guests for Awards Ceremony.

<u>NOTE:</u> Susan will present Awards to winners of the Men's & Women's Slalom competition and a special award to David Currier.

OPEN PRESS COVERAGE

4:20 pm Awards Ceremony Concludes.

Susan bids farewell and proceeds to motorcade for boarding.

4:30 pm MOTORCADE DEPARTS Mt. Cranmore en route New England Inn.

[Driving time: 15 minutes]

4:45 pm

MOTORCADE ARRIVES New England Inn.

Susan proceeds to her cottage.

PERSONAL TIME: 2 hours

NOTE: A proposal for an interview with the local radio station is under consideration at this time to be conducted during this time.

6:45 pm Susan departs cottage and proceeds to Inn Parlor to meet David Currier, her escort for the evening.

6:50 pm Susan, escorted by David Currier, proceeds to motorcade for boarding.

MOTORCADE DEPARTS New England Inn en route local restaurant for dinner.

[Driving time: 10 minutes]

7:00 pm

MOTORCADE ARRIVES ocal restaurant.

Susan and David Currier proceed inside for dinner.

MOTORCADE DEPARTS restaurant en route Ski Racing Competitors Reception.

[Driving time: 10 minutes]

8:40 pm MOTORCADE ARRIVES Ski Racing Competitions Reception.

Susan and David proceed to reception to informally greet New Hampshire Ski Racing Competitors.

9:20 pm Susan and David bid farewell and depart reception en route motorcade for boarding.

> MOTORCADE DEPARTS Reception en route the North Conway Community Center.

> > [Driving time: 10 minutes]

9:30 pm

MOTORCADE ARRIVES Community Center.

Susan, escorted by David Currier, proceeds inside Community Center to informally greet Junior High Students at community dance.

9:50 pm Susan and David bid farewell and proceed to motorcade for boarding.

NOTE: Balance of activity for evening is open to Susan's desires.

OVERNIGHT

SUNDAY, FEBRUARY 8, 1976

- 7:30 am Susan departs cottage en route New England dining room for breakfast.
- 8:10 am Susan departs dining room en route motorcade for boarding.
- 8:15 am MOTORCADE DEPARTS New England Inn en route Mt. Cranmore.

[Driving time: 15 minutes]

8:30 am

MOTORCADE ARRIVES Mt. Cranmore.

Susan will be met by: Herbert Schneider, Owner, Mt. Cranmore David Currier

OPEN PRESS COVERAGE

Susan, escorted by Mr. Schneider and David Currier, proceeds inside lodge to put on ski booths.

8:40 am Susan, escorted by Mr. Schneider and David Currier, departs lodge and proceeds to ski mobile base

8:45 am Susan arrives ski mobile base for ride to halfway point on Mt. Cranmore.

OPEN PRESS COVERAGE

NOTE: Ski mobile was developed in 1938 at Mt. Cranmore to transport skiers up the mountain an preceded the development of chair lifts in this country. The ski mobile is the only one of its kind in the world and can move 900 people per hour up the mountain.

8:50 am

Susan arrives halfway point to begin skiing.

OPEN PRESS COVERAGE

NOTE: David Currier will accompany Susan for skiing.

- 9:45 am Susan arrives top of Mt. Cranmore to survey the Giant Slalom race course.
- 9:55 am Susan will run the Giant Slalom course.

OPEN PRESS COVERAGE

- 10:10 am Susan proceeds to lodge to change ski booths.
- 10:15 am Susan arrives lodge.
- 10:20 am Susan proceeds to motorcade for boarding.

MOTORCADE DEPARTS Mt. Cranmore en route North Conway Railroad Station.

[Driving time: 10 minutes]

10:30 am

10000

MOTORCADE ARRIVES North Conway Railroad Station where volunteer motorcade is forming.

> <u>NOTE</u>: Susan will pause to greet volunteers before leading motorcade to Concord.

10:40 am MOTOR CADE DEPARTS North Conway Railroad Station en route Concord, New Hampshire.

[Driving time: 2 hours]

12:40 pm MOTORCADE ARRIVES Rundlett Junior High School, Concord, New Hampshire.

See President's schedule for balance of day's activities.

2/5/76 7:00 pm

and in

SCHEDULE

SUSAN FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7-8, 1976

SATURDAY, FEBRUARY 7, 1976

1

9:50 am See President's Schedule for South Lawn departure and arrival at Grenier Field in New Hampshire.

11:40 am MOTORCADE DEPARTS Grenier Field en route Laconia, New Hampshire.

[Driving time: 1 hour, 20 minutes]

NOTE: Susan's car will travel in the President's motorcade as far as Concord and will continue on independently to Laconia.

1:00 pm

MOTORCADE ARRIVES Laconia for rest stop.

1:30 pm

MOTORCADE DEPARTS Laconia en route Mt. Cranmore, North Conway, New Hampshire.

[Driving time: 2 hours]

3:30 pm

MOTORCADE ARRIVES Mt. Cranmore.

Susan will be met by:

Herbert Schneider, Owner, Mt. Cranmore William Paine, Chairman, New Hampshire Ski Championships Scott Sanders, Chairman, The Washington Valley Chamber of Commerce

OPEN PRESS COVERAGE

Susan, escorted by Mr. Paine, proceeds to platform assembly area to greet program participants.

3:35 pm

Susan arrives platform.

Susan joins platform guests for Awards Ceremony.

NOTE: Susan will present Awards to winners of the Men's & Women's Slalom competition and a special award to David Currier.

OPEN PRESS COVERAGE

4:20 pm

4:30 pm

Awards Ceremony Concludes.

Susan bids farewell and proceeds to motorcade for boarding.

MOTORCADE DEPARTS Mt. Cranmore en route New England Inn.

[Driving time: 15 minutes]

4:45 pm

MOTORCADE ARRIVES New England Inn.

Susan proceeds to her cottage.

PERSONAL TIME: 2 hours

NOTE: A proposal for an interview with the local radio station is under consideration at this time to be conducted during this time.

6:45 pm

Susan departs cottage and proceeds to Inn Parlor to meet David Currier, her escort for the evening.

6:50 pm Susan, escorted by David Currier, proceeds to motorcade for boarding.

MOTORCADE DEPARTS New England Inn en route local restaurant for dinner.

[Driving time: 10 minutes]

7:00 pm

MOTORCADE ARRIVES ocal restaurant.

Susan and David Currier proceed inside for dinner.

8:30 pm Susan, escorted by David Currier, departs local restaurant and proceeds to motorcade for boarding.

MOTORCADE DEPARTS restaurant en route Ski Racing Competitors Reception.

[Driving time: 10 minutes]

8:40 pm MOTORCADE ARRIVES Ski Racing Competitions Reception.

Susan and David proceed to reception to informally greet New Hampshire Ski Racing Competitors.

9:20 pm Susan and David bid farewell and depart reception en route motorcade for boarding.

> MOTORCADE DEPARTS Reception en route the North Conway Community Center.

> > [Driving time: 10 minutes]

9:30 pm

MOTORCADE ARRIVES Community Center.

Susan, escorted by David Currier, proceeds inside Community Center to informally greet Junior High Students at community dance.

9:50 pm Susan and David bid farewell and proceed to motorcade for boarding.

NOTE: Balance of activity for evening is open to Susan's desires.

OVERNIGHT

SUNDAY, FEBRUARY 8, 1976

- 7:30 am Susan departs cottage en route New England dining room for breakfast.
- 8:10 am Susan departs dining room en route motorcade for boarding.
- 8:15 am MOTORCADE DEPARTS New England Inn en route Mt. Cranmore.

[Driving time: 15 minutes]

8:30 am

MOTORCADE ARRIVES Mt. Cranmore.

Susan will be met by: Herbert Schneider, Owner, Mt. Cranmore David Currier

OPEN PRESS COVERAGE

Susan, escorted by Mr. Schneider and David Currier, proceeds inside lodge to put on ski booths.

8:40 am Susan, escorted by Mr. Schneider and David Currier, departs lodge and proceeds to ski mobile base.

8:45 am Susan arrives ski mobile base for ride to halfway point on Mt. Cranmore.

OPEN PRESS COVERAGE

NOTE: Ski mobile was developed in 1938 at Mt. Cranmore to transport skiers up the mountain an preceded the development of chair lifts in this country. The ski mobile is the only one of its kind in the world and can move 900 people per hour up the mountain.

8:50 am

Susan arrives halfway point to begin skiing.

OPEN PRESS COVERAGE

NOTE: David Currier will accompany Susan for skiing. 9:45 am Susan arrives top of Mt. Cranmore to survey the Giant Slalom race course.

9:55 am Susan will run the Giant Slalom course.

OPEN PRESS COVERAGE

10:10 am Susan proceeds to lodge to change ski booths.

10:15 am Susan arrives lodge.

10:20 am Susan proceeds to motorcade for boarding.

MOTORCADE DEPARTS Mt. Cranmore en route North Conway Railroad Station.

[Driving time: 10 minutes]

10:30 am

MOTORCADE ARRIVES North Conway Railroad Station where volunteer motorcade is forming.

> NOTE: Susan will pause to greet volunteers before leading motorcade to Concord.

10:40 am MOTOR CADE DEPARTS North Conway Railroad Station en route Concord, New Hampshire.

[Driving time: 2 hours]

12:40 pm MOTORCADE ARRIVES Rundlett Junior High School, Concord, New Hampshire.

See President's schedule for balance of day's activities.

2/5/76 7:00 pm

· Sink .

SCHEDULE

SUSAN FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7-8, 1976

SATURDAY, FEBRUARY 7, 1976

9:50 am See President's Schedule for South Lawn departure and arrival at Grenier Field in New Hampshire.

11:40 am MOTORCADE DEPARTS Grenier Field en route Laconia, New Hampshire.

[Driving time: 1 hour, 20 minutes]

NOTE: Susan's car will travel in the President's motorcade as far as Concord and will continue on independently to Laconia.

1:00 pm

MOTORCADE ARRIVES Laconia for rest stop.

1:30 pm

MOTORCADE DEPARTS Laconia en route Mt. Cranmore, North Conway, New Hampshire.

[Driving time: 2 hours]

3:30 pm

MOTORCADE ARRIVES Mt. Cranmore.

1

Susan will be met by:

Herbert Schneider, Owner, Mt. Cranmore William Paine, Chairman, New Hampshire Ski Championships Scott Sanders, Chairman, The Washington Valley Chamber of Commerce

OPEN PRESS COVERAGE

Susan, escorted by Mr. Paine, proceeds to platform assembly area to greet program participants.

3:35 pm

Susan arrives platform.

3:55 pm

Susan joins platform guests for Awards Ceremony.

NOTE: Susan will present Awards to winners of the Men's & Women's Slalom competition and a special award to David Currier.

OPEN PRESS COVERAGE

4:20 pm

Awards Ceremony Concludes.

Susan bids farewell and proceeds to motorcade for boarding.

4:30 pm MOTORCADE DEPARTS Mt. Cranmore en route New England Inn.

[Driving time: 15 minutes]

4:45 pm

MOTORCADE ARRIVES New England Inn.

Susan proceeds to her cottage.

PERSONAL TIME: 2 hours

NOTE: A proposal for an interview with the local radio station is under consideration at this time to be conducted during this time.

6:45 pm Susan departs cottage and proceeds to Inn Parlor to meet David Currier, her escort for the evening.

6:50 pm Susan, escorted by David Currier, proceeds to motorcade for boarding.

MOTORCADE DEPARTS New England Inn en route local restaurant for dinner.

[Driving time: 10 minutes]

7:00 pm

MOTORCADE ARRIVES ocal restaurant.

Susan and David Currier proceed inside for dinner.

8:30 pm Susan, escorted by David Currier, departs local restaurant and proceeds to motorcade for boarding.

MOTOR CADE DEPARTS restaurant en route Ski Racing Competitors Reception.

[Driving time: 10 minutes]

8:40 pm MOTORCADE ARRIVES Ski Racing Competitions Reception.

Susan and David proceed to reception to informally greet New Hampshire Ski Racing Competitors.

9:20 pm Susan and David bid farewell and depart reception en route motorcade for boarding.

> MOTORCADE DEPARTS Reception en route the North Conway Community Center.

> > [Driving time: 10 minutes]

9:30 pm

MOTORCADE ARRIVES Community Center.

Susan, escorted by David Currier, proceeds inside Community Center to informally greet Junior High Students at community dance.

9:50 pm

Susan and David bid farewell and proceed to motorcade for boarding.

NOTE: Balance of activity for evening is open to Susan's desires.

OVERNIGHT

SUNDAY, FEBRUARY 8, 1976

- 7:30 am Susan departs cottage en route New England dining room for breakfast.
- 8:10 am Susan departs dining room en route motorcade for boarding.
- 8:15 am MOTORCADE DEPARTS New England Inn en route Mt. Cranmore.

[Driving time: 15 minutes]

8:30 am

MOTORCADE ARRIVES Mt. Cranmore.

Susan will be met by: Herbert Schneider, Owner, Mt. Cranmore David Currier

OPEN PRESS COVERAGE

Susan, escorted by Mr. Schneider and David Currier, proceeds inside lodge to put on ski booths.

8:40 am

Susan, escorted by Mr. Schneider and David Currier, departs lodge and proceeds to ski mobile base.

8:45 am

Susan arrives ski mobile base for ride to halfway point on Mt. Cranmore.

OPEN PRESS COVERAGE

NOTE: Ski mobile was developed in 1938 at Mt. Cranmore to transport skiers up the mountain an preceded the development of chair lifts in this country. The ski mobile is the only one of its kind in the world and can move 900 people per hour up the mountain.

8:50 am

Susan arrives halfway point to begin skiing.

OPEN PRESS COVERAGE

NOTE: David Currier will accompany Susan for skiing.

9:45 am	Susan arrives top of Mt. Cranmore to survey the Giant Slalom race course.
9:55 am	Susan will run the Giant Slalom course.
	OPEN PRESS COVERAGE
10:10 am	Susan proceeds to lodge to change ski booths.
10:15 am	Susan arrives lodge.
10:20 am	Susan proceeds to motorcade for boarding.
	MOTORCADE DEPARTS Mt. Cranmore en route North Conway Railroad Station.
	[Driving time: 10 minutes]
10:30 am	MOTORCADE ARRIVES North Conway Railroad Station where volunteer motorcade is forming.
	NOTE: Susan will pause to greet volunteers before leading motorcade to Concord.
10:40 am	MOTORCADE DEPARTS North Conway Railroad Station en route Concord, New Hampshire.
	[Driving time: 2 hours]
12:40 pm	MOTORCADE ARRIVES Rundlett Junior High School, Concord, New Hampshire.
	See President's schedule for balance of day's activities.

THE WHITE HOUSE

WASHINGTON

February 2, 1976

MEMORANDUM FOR:

VIA:

FROM:

SUBJECT:

MRS. FORD RED CAVANEY

PETER SORUM

THE PRESIDENT AND MRS. FORD'S VISIT TO NEW HAMPSHIRE Saturday and Sunday February 7th and 8th, 1976

Attached at TAB A is the Proposed Schedule for Mrs. Ford's independent activities on Saturday, February 7th, 1976.

APPROVE DI

DISAPPROVE

BACKGROUND

In addition to the arrival activity at Grenier Field in Manchester, New Hampshire, Mrs. Ford will join the President at the Nashua Chamber of Commerce Dinner on Saturday evening, a church service in Bedford, and a supporters' reception in Concord, both on Sunday.

Independently, Mrs. Ford will visit Salem, New Hampshire and the President Ford Committee Telephone Center on Saturday. It is recommended that she also join the President for his address at the University of New Hampshire on Sunday. This will depend on the choice of the following options:

<u>OPTION #1</u>: Travel with the President to the University of New Hampshire and take personal time until the speech. Following the speech, Mrs. Ford would return to Washington with the President. <u>OPTION #2</u>: Travel with the President to the University of New Hampshire, attend the speech and depart independently for Ipswich, Massachusetts for an overnight with Mike and Gayle.

<u>OPTION #3:</u> Depart independently from Concord, New Hampshire en route Ipswich, Massachusetts for an overnight with Mike and Gayle. <u>NOTE:</u> If this option is chosen, it is recommended that Mrs. Ford undertake an independent activity en route.

APPROVE:

Option #1 _____ Option #2 _____ Option #3 _____

Based on Mrs. Ford's choice of the above options, a Proposed Schedule for Sunday, February 8th, 1976, will be forthcoming.

TAB A FORD GERALD

1/28/76 5:00 pm

PROPOSED SCHEDULE

THE PRESIDENT AND MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7 & 8, 1976

SATURDAY, FEBRUARY 7, 1976

9:50 am	The President and	Mrs.	Ford	board	helo on
(EST)	South Lawn.				

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

10:05 am HELO ARRIVES Andrews AFB.

The President and Mrs. Ford board Air Force One.

10:10 am AIR FORCE ONE DEPARTS Andrews AFB en route Grenier Field, Manchester, New Hampshire.

> [Flying time: 1 hour, 5 minutes] [No time change]

11:15 am AIR FORCE ONE ARRIVES Grenier Field, Manchester, New Hampshire.

> OPEN PRESS COVERAGE OPEN ARRIVAL

The President & Mrs. Ford will be met by: Representative Jim Cleveland (R-N. H.) Former Governor Walter Peterson

NOTE: En route motorcade, the President will pause to talk to local press in the press area. The President boards motorcade.

NOTE: Mrs. Ford will proceed independently to color event and then to Residence. Susan will proceed independently to High School Ski Races in West Conway, New Hampshire.

11:35 am MOTORCADE DEPARTS Grenier Field en route Rundlett Junior High School, Concord, New Hampshire.

[Driving time: 35 minutes]

12:10 pm

MOTORCADE ARRIVES Rundlett Junior High School.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to holding room.

12:15 pm The President arrives holding room.

- 12:25 pm The President departs holding room and proceeds to off-stage announcement area to await announcement.
- 12:28 pm The President arrives announcement area.

12:30 pm Announcement.

12:30 pm The President proceeds to podium and opens Budget Briefing with statement.

> FULL PRESS COVERAGE ATTENDANCE: 350 DURATION: 90 minutes

12:40 pm Remarks conclude and the President opens the briefing for questions and answers.

1:55 pm Briefing concludes.

The President departs platform and proceeds to holding room, while guests proceed to Reception Room.

2:00 pm The President arrives holding room.

2:05 pm The President departs holding room and proceeds to Reception Room.

2:08pm The President arrives Reception Room and informally greets guests.

PRESS POOL COVERAGE ATTENDANCE: 350

2:30 pm The President departs Reception Room and proceeds to motorcade for boarding.

2:35 pm MOTORCADE DEPARTS Rundlett Jr. High School en route Thurber Residence, Nashua, New Hampshire.

[Driving time: 1 hour]

3:35 pm

MOTORCADE ARRIVES Thurber Residence, Nashua, New Hampshire.

> The President & Mrs. Ford will be met by: Mr & Mrs. Thurber

PRESS POOL COVERAGE OPEN ARRIVAL

The President proceeds inside Residence.

PERSONAL/STAFF TIME: 2 hours, 40 minutes

6:15 pm The President and Mrs. Ford depart Residence and proceed to motorcade for boarding.

6:20 pm

MOTORCADE DEPARTS Thurber Residence en route Nashua Senior High School.

PRESS POOL COVERAGE

[Driving time: 10 minutes]

6:30 pm

MOTORCADE ARRIVES Nashua Senior High School.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President & Mrs. Ford will be met by: Mr. & Mrs. Ross A. Tait, Chamber of Commerce President

6:32 pm

The President and Mrs. Ford arrive Reception Room and informally greet Head Table Guests.

:35 pm

PRESS POOL COVERAGE ATTENDANCE: 50

- 7:00 pm The President and Mrs. Ford depart Reception Room and proceed to holding room.
 - The President and Mrs. Ford arrive holding room.
 - 7:00 pm Members of the Head Table are introduced onto the dais.
- 7:13 pm The President and Mrs. Ford depart holding room and proceed to off-stage announcement area and pause for announcement.
 - 7:15 pm Announcement.
- 7:15 pm The President and Mrs. Ford proceed onto dais and remain standing.

OPEN PRESS COVERAGE ATTENDANCE: 1100

- 7:16 pm Invocation by Rev. Robert D. Schenhil.
- 7:18 pm National Anthem.

7:20 pm The President and Mrs. Ford take their seats.

7:21 pm Dinner begins. 8:25 pm Dinner concludes. 8:26 pm Welcoming remarks by Ross A. Tait. Remarks by Governor Meldrim Thomson (R-N. H.) 8:30 pm 8:34 pm Remarks by Congressman Norman E. D'Amours (D-N.H.). Remarks by Major Dennis J. Sullivan. 8:37 pm Remarks by Cong. James C. Cleveland (R-N.H.). 8:41 pm 8:45 pm Presentation to Immediate Past President by Ross A. Tait.

A special presentation by Ross A. Tait. 8:49 pm Presentation of the Citizen of the Year 8:55 pm by Joseph M. Kerrigan. 9:10 pm Introduction of the President by Ross A. Tait. 9:15 pm Presidential remarks. FULL PRESS COVERAGE **ATTENDANCE:** 9:35 pm Remarks conclude. The President and Mrs. Ford, escorted by Ross 9:40 pm A. Tait, depart dais and proceed through audience to motorcade for boarding. The President and Mrs. Ford board motorcade. 9:50 pm MOTORCADE DEPARTS Nashua Senior High School en route Thurber Residence. [Driving time: 10 minutes] MOTORCADE ARRIVES Thurber Residence. 10:00 pm The President and Mrs. Ford proceed inside

OVERNIGHT

Residence.

- 5 -

SUNDAY, FEBRUARY 8, 1976

10:15 am The President and Mrs. Ford depart Residence en route motorcade for boarding.

10:20 am MOTORCADE DEPARTS Thurber Residence en route Church, New Boston, New Hampshire.

[Driving time: 35 minutes]

10:55 am

MOTORCADE ARRIVES Church, New Boston.

OPEN PRESS COVERAGE OPEN ARRIVAL

The President and Mrs. Ford, escorted by a Church Leader, proceeds inside Church to attend Service.

10:58 am The President and Mrs. Ford arrive pew and are seated.

11:00 am Service begins.

PRESS POOL COVERAGE

11:50 am Services conclude.

11:50 am The President and Mrs. Ford, escorted by a Church Leader, departs Church en route motorcade for boarding.

11:55 am MOTORCADE DEPARTS Church, New Boston, en route Rundlett Jr. High School, Concord, New Hampshire.

[Driving time: 35 minutes]

12:30 pm MOTORCADE ARRIVES Rundlett Jr. High School, Concord, New Hampshire.

> The President and Mrs. Ford proceed inside school and informally greet campaign workers and their families.

> > FULL PRESS COVERAGE ATTENDANCE: 600

1:25 pm

The President and Mrs. Ford arrives at stand-up microphone.

NOTE: Mr. J. Sanders Haas, Executive Director of the White Mountains, 93 Association will present the President with a life time Gold Ski Pass.

1:30 pm

The President accepts the Ski Pass and offers brief informal remarks.

FULL PRESS COVERAGE

1:40 pm Remarks conclude.

The President and Mrs. Ford depart School and proceed to motorcade for boarding.

1:45 pm MOTORCADE DEPARTS Rundlett Jr. High School, Concord, New Hampshire, en route University of New Hampshire President's Residence, Durham, New Hampshire.

[Driving time: 1 hour]

2:45 pm

MOTORCADE ARRIVES University of New Hampshire President's Residence, Durham, New Hampshire.

> PRESS POOL COVERAGE OPEN ARRIVAL

2:50 pm The President and Mrs. Ford arrive inside Residence.

PERSONAL/STAFF TIME: 1 hour, 5 minutes

NOTE: Mrs. Ford proceeds independently to local color event.

3:55 pm The President departs Residence and proceeds to motorcade for boarding.

MOTORCADE DEPARTS Residence en route Memorial Union Building for Statewide Press Conference.

[Driving time: 3 minutes]

PRESS POOL COVERAGE

The President proceeds inside auditorium en route off-stage announcement area.

4:00 pm The President arrives announcement area and pauses for announcement.

4:01 pm Announcement.

FULL PRESS COVERAGE ATTENDANCE: 200

4:02 pm Statewide Press Conference begins.

5:00 pm Statewide Press Conference concludes.

The President departs auditorium and proceeds to motorcade for boarding.

NOTE: The President may desire to shake hands with members of the press corp en route motorcade.

5:12 pm

The President boards motorcade.

MOTORCADE DEPARTS Memorial Union Building en route Residence.

[Driving time: 3 minutes]

5:15 pm MOTORCADE ARRIVES Residence.

The President proceeds inside Residence.

PERSONAL/STAFF TIME: 1 hour, 25 minutes

6:40 pm The President and Mrs. Ford depart Residence en route motorcade for boarding.

MOTORCADE DEPARTS Residence en route University Gymnasium.

[Driving time: 3 minutes]

The President and Mrs. Ford proceed to dais reception room.

6:45 pm The President and Mrs. Ford arrive dais reception room and informally greet guests.

6:58 pm Dais guests are introduced onto the dais.

6:59 pm The President and Mrs. Ford departs reception room and proceed to off-stage announcement area and await announcement.

The President and Mrs. Ford arrive off-stage announcement area.

7:00 pm Announcement.

The President and Mrs. Ford proceed onto dais and remain standing.

- 7:02 pm Invocation.
- 7:05 pm Introduction of the President by the President of the University of New Hampshire.

7:10 pm Presidential remarks.

FULL PRESS COVERAGE ATTENDANCE: 3500

7:25 pm Remarks conclude.

The President opens the floor for questions from the audience.

DURATION: 25 minutes

- 7:50 pm The President and Mrs. Ford depart dais and proceed to motorcade for boarding.
- 8:00 pm MOTORCADE DEPARTS University Gymnasium en route Pease AFB, Portsmouth, New Hampshire.

[Driving	time:	15	minutes	
----------	-------	----	---------	--

8:15 pm

MOTORCADE ARRIVES Pease AFB.

OPEN PRESS COVERAGE CLOSED DEPARTURE

8:25 pm

pm The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Pease AFB, Portsmouth, New Hampshire, en route Andrews AFB.

> [Flying time: 1 hour, 15 minutes] [No time change.]

9:40 pm AIR FORCE ONE ARRIVES Andrews AFB.

The President and Mrs. Ford board helo.

9:45 pm HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

10:00 pm

HELO ARRIVES South Lawn.

1/23/76 11:00 pm CPINC

PROPOSED SCHEDULE

THE PRESIDENT AND MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7 & 8, 1976

SATURDAY, FEBRUARY 7, 1976

9:50 am The President and Mrs. Ford board helo on (EST) South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

10:05 am HELO ARRIVES Andrews AFB.

The President and Mrs. Ford board Air Force One.

10:10 am

AIR FORCE ONE DEPARTS Andrews AFB en route Grenier Field, Manchester, New Hampshire.

> [Flying time: 1 hour, 5 minutes] [No time change]

11:15 am

AIR FORCE ONE ARRIVES Grenier Field, Manchester, New Hampshire.

> OPEN PRESS COVERAGE OPEN ARRIVAL

The President & Mrs. Ford will be met by: Representative Jim Cleveland (R-N. H.) Former Governor Peterson

NOTE: En route motorcade, the President will pause to talk to local press in the press area. The President boards motorcade.

<u>NOTE:</u> Mrs. Ford will proceed independently to color event and then to Residence. Susan and Jack Ford proceed independently to High School Ski Races.

11:35 am MOTORCADE DEPARTS Grenier Field en route Rundlett Junior High School, Concord, New Hampshire.

[Driving time: 35 minutes]

12:10 pm

MOTORCADE ARRIVES Rundlett Junior High School.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President proceeds to holding room.

12:15 pm The President arrives holding room.

12:25 pm The President departs holding room and proceeds to off-stage announcement area to await announcement.

12:28 pm The President arrives announcement area.

12:30 pm Announcement.

12:30 pm . The President proceeds to podium and opens Budget Briefing with statement.

> FULL PRESS COVERAGE ATTENDANCE: 350 DURATION: 90 minutes

12:40 pm Remarks conclude and the President opens the briefing for questions and answers.

1:55 pm Briefing concludes.

The President departs platform and proceeds to holding room, while guests proceed to Reception Room.

2:00 pm The President arrives holding room.

2:05 pm

The President departs holding room and proceeds to Reception Room. 2:08pm

The President arrives Reception Room and informally greets guests.

PRESS POOL COVERAGE ATTENDANCE: 350

2:30 pm The President departs Reception Room and proceeds to motorcade for boarding.

2:35 pm MOTORCADE DEPARTS Rundlett Jr. High School en route Thurber Residence, Nashua, New Hampshire.

[Driving time: 1 hour]

3:35 pm MC

MOTORCADE ARRIVES Thurber Residence, Nashua, New Hampshire.

PRESS POOL COVERAGE OPEN ARRIVAL

The President proceeds inside Residence.

PERSONAL/STAFF TIME: 2 hours, 40 minutes

6:15 pm

The President and Mrs. Ford depart Residence and proceed to motorcade for boarding.

6:20 pm

MOTORCADE DEPARTS Thurber Residence en route Nashua Senior High School.

PRESS POOL COVERAGE

[Driving time: 10 minutes]

.6:30 pm

MOTORCADE ARRIVES Nashua Senior High School.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President & Mrs. Ford will be met by: Mr. & Mrs. Ross A. Tait, Chamber of Commerce President

6:32 pm

The President and Mrs. Ford arrive Reception Room and informally greet Head Table Guests.

PRESS POOL COVERAGE ATTENDANCE: 50

7:00 pm	The President	and Mrs. Ford	depart Reception Room
	and proceed to	holding room.	

The President and Mrs. Ford arrive holding room.

7:00 pm Members of the Head Table are introduced onto the dais.

7:13 pm The President and Mrs. Ford depart holding room and proceed to off-stage announcement area and pause for announcement.

7:15 pm Announcement.

7:15 pm The President and Mrs. Ford proceed onto dais and remain standing.

OPEN PRESS COVERAGE ATTENDANCE: 1100

7:16 pm Invocati	on by R	ev. Rober	tD.	Schenhil.
------------------	---------	-----------	-----	-----------

7:18 pm National Anthem.

8:25 pm Dinner concludes.

8:26 pm Welcoming remarks by Ross A. Tait.

- 8:30 pm Remarks by Governor Meldrim Thomson (R-N. H.)
- 8:33 pm Remarks by Senator Thomas J. McIntyre (D-N. H.)
- 8:36 pm Remarks by Senator John A. Durken (D-N. H.)

8:39 pm Remarks by Congressman James C. Cleveland (R-N. H.)

8:42 pm Remarks by Congressman Norman E. D'Amours (D-N. H.)

8:45 pm	Remarks by Major Dennis J. Sullivan.
8:48 pm	Presentation to Immediate Past President by Ross A. Tait.
8:58 pm	A special presentation by Ross A. Tait.
9:01 pm	Presentation of the Citizen of the Year by Joseph M. Kerrigan.

9:11 pm Introduction of the President by Ross A. Tait.

9:15 pm Presidential remarks.

FULL PRESS COVERAGE ATTENDANCE:

9:35 pm Remarks conclude.

9:40 pm The President and Mrs. Ford, escorted by Ross A. Tait, depart dais and proceed through audience to motorcade for boarding.

9:50 pm The President and Mrs. Ford board motorcade.

• MOTORCADE DEPARTS Nashua Senior High School . • en route Thurber Residence.

[Driving time: 10 minutes]

10:00 pm

MOTORCADE ARRIVES Thurber Residence.

The President and Mrs. Ford proceed inside Residence.

appending from the second second

OVERNIGHT

SUNDAY, FEBRUARY 8, 1976

10:15 am The President and Mrs. Ford depart Residence en route motorcade for boarding.

10:20 am MOTORCADE DEPARTS Thurber Residence en route Church, New Boston, New Hampshire.

[Driving time: 35 minutes]

10:55 am

MOTOR CADE ARRIVES Church, New Boston.

OPEN PRESS COVERAGE OPEN ARRIVAL

The President and Mrs. Ford, escorted by a Church Leader, proceeds inside Church to attend Service.

10:58 am

The President and Mrs. Ford arrive pew and are seated.

11:00 am

Service begins.

PRESS POOL COVERAGE

11:50 am Services conclude.

11:50 am The President and Mrs. Ford, escorted by a Church Leader, departs Church en route motorcade for boarding.

11:55 am MOTORCADE DEPARTS Church, New Boston, en route Rundlett Jr. High School, Concord, New Hampshire.

[Driving time: 35 minutes]

12:30 pm

MOTORCADE ARRIVES Rundlett Jr. High School, Concord, New Hampshire.

The President and Mrs. Ford proceed inside school and informally greet campaign workers and their families.

FULL PRESS COVERAGE ATTENDANCE: 700

1:25 pm

The President and Mrs. Ford arrives at stand-up microphone.

NOTE: Mr. J. Sanders Haas, Executive Director of the White Mountains, 93 Association will present the President with a life time Gold Ski Pass.

1:30 pm

The President accepts the Ski Pass and offers brief informal remarks.

FULL PRESS COVERAGE

1:40 pm

Remarks conclude.

The President and Mrs. Ford depart School and proceed to motorcade for boarding.

1:45 pm

the state of the

MOTORCADE DEPARTS Rundlett Jr. High School, Concord, New Hampshire, en route University of New Hampshire President's Residence, Durham, New Hampshire.

[Driving time: 45 minutes]

2:30 pm MOTORCADE ARRIVES University of New Hampshire President's Residence, Durham, New Hampshire.

> PRESS POOL COVERAGE OPEN ARRIVAL

2:35 pm

The President and Mrs. Ford arrive inside Residence.

PERSONAL/STAFF TIME: 1 hour, 20 minutes

NOTE: Mrs. Ford proceeds independently to local color event.

3:55 pm

The President departs Residence and proceeds to motorcade for boarding.

MOTORCADE DEPARTS Residence en route University Auditorium for Statewide Press Conference.

[Driving time: 3 minutes]

3:58 pm

MOTORCADE ARRIVES University Auditorium.

PRESS POOL COVERAGE

The President proceeds inside auditorium en route off-stage announcement area.

4:00 pm The President arrives announcement area and pauses for announcement.

4:01 pm Announcement.

FULL PRESS COVERAGE ATTENDANCE: 200

4:02 pm Statewide Press Conference begins.

5:00 pm Statewide Press Conference concludes.

The President departs auditorium and proceeds to motorcade for boarding.

NOTE: The President may desire to shake hands with members of the press corp en route motorcade.

5:12 pm

m The President boards motorcade.

MOTORCADE DEPARTS University Auditorium en route Residence.

[Driving time: 3 minutes]

5:15 pm

......

MOTORCADE ARRIVES Residence.

The President proceeds inside Residence.

PERSONAL/STAFF TIME: 1 hour, 25 minutes

6:40 pm

The President and Mrs. Ford depart Residence en route motorcade for boarding.

MOTORCADE DEPARTS Residence en route University Gymnasium.

[Driving time: 3 minutes]

6:43 pm MOTORCADE ARRIVES University Gymnasium.

> The President and Mrs. Ford proceed to dais reception room.

6:45 pm The President and Mrs. Ford arrive dais reception room and informally greet guests.

> 6:58 pm Dais guests are introduced onto the dais.

6:59 pm

The President and Mrs. Ford departs reception room and proceed to off-stage announcement area and await announcement.

The President and Mrs. Ford arrive off-stage announcement area.

7:00 pm

Announcement.

The President and Mrs. Ford proceed onto dais and remain standing.

7:02 pm

Invocation.

7:05 pm

Introduction of the President by the President. of the University of New Hampshire.

7:10 pm

Presidential remarks.

FULL PRESS COVERAGE ATTENDANCE: 3500

7:30 pm

Remarks conclude.

The President and Mrs. Ford depart dais and proceed to Student Leaders Reception Room.

7:40 pm

the second second the second The President and Mrs. Ford arrive Student Leaders Reception Room and informally greet students.

> PRESS POOL COVERAGE **ATTENDANCE: 50**

8:05 pm

The President and Mrs. Ford depart Student Leaders Reception Room and proceed to motorcade for boarding.

8:10 pm

MOTORCADE DEPARTS University Gymnasium en route Pease AFB, Portsmouth, New Hampshire.

[Driving time: 15 minutes]

8:25 pm

MOTORCADE ARRIVES Pease AFB.

OPEN PRESS COVERAGE CLOSED DÉPARTURE

8:30 pm

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Pease AFB, Portsmouth, New Hampshire, en route Andrews AFB.

> [Flying time: 1 hour, 15 minutes] [No time change]

9:45 pm (EST) AIR FORCE ONE ARRIVES Andrews AFB.

The President and Mrs. Ford board helo.

9:50 pm

HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

10:05 pm

HELO ARRIVES South Lawn.



THE WHITE HOUSE

WASHINGTON

February 2, 1976

MEMORANDUM FOR:

VIA:

MRS. FORD RED CAVAN

FROM:

SUBJECT:

PETER SORUM

THE PRESIDENT AND MRS. FORD'S VISIT TO NEW HAMPSHIRE Saturday and Sunday February 7th and 8th, 1976

Attached at TAB A is the Proposed Schedule for Mrs. Ford's independent activities on Saturday, February 7th, 1976.

APPROVE DISAPPROVE

BACKGROUND

In addition to the arrival activity at Grenier Field in Manchester, New Hampshire, Mrs. Ford will join the President at the Nashua Chamber of Commerce Dinner on Saturday evening, a church service in Bedford, and a supporters' reception in Concord, both on Sunday.

Independently, Mrs. Ford will visit Salem, New Hampshire and the President Ford Committee Telephone Center on Saturday. It is recommended that she also join the President for his address at the University of New Hampshire on Sunday. This will depend on the choice of the following options:

OPTION #1: Travel with the President to the University of New Hampshire and take personal time until the speech. Following the speech, Mrs. Ford would return to Washington with the President. <u>OPTION #2</u>: Travel with the President to the University of New Hampshire, attend the speech and depart independently for Ipswich, Massachusetts for an overnight with Mike and Gayle.

<u>OPTION #3:</u> Depart independently from Concord, New Hampshire en route Ipswich, Massachusetts for an overnight with Mike and Gayle. <u>NOTE:</u> If this option is chosen, it is recommended that Mrs. Ford undertake an independent activity en route.

APPROVE:

Option #1

Option #2

Option #3

Based on Mrs. Ford's choice of the above options, a Proposed Schedule for Sunday, February 8th, 1976, will be forthcoming.

PROPOSED SCHEDULE

2/2/76 12:00 noon

MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday and Sunday February 7th and 8th, 1976

9:50 am See President's Schedule for South Lawn departure and Manchester, New Hampshire arrival.

11:45 am Mrs. Ford, escorted by Vesta Roy, Co-Chairman, New Hampshire President Ford Committee, proceeds to motorcade for boarding.

> MOTORCADE DEPARTS Grenier Field en route Salem Center, New Hampshire.

> > [Driving time: 30 minutes]

12:15 pm

MOTORCADE ARRIVES Old Town Hall, Salem Center, New Hampshire.

Mrs. Ford, escorted by Vesta Roy, proceeds inside Old Town Hall to view Senior Citizens' Program and Childrens' Recreation Program.

OPEN PRESS COVERAGE

12:45 pm

Mrs. Ford bids farewell and departs Old Town Hall en route motorcade for boarding.

MOTORCADE DEPARTS Salem Center, New Hampshire en route Nashua, New Hampshire.

[Driving time: 30 minutes]

1:15 pm MOTORCADE ARRIVES President Ford Committee Headquarters, Nashua, New Hampshire (23 Temple Street).

Mrs. Ford will be met by:

Martha Barrett, Phone Center Chairman

Mrs. Ford, escorted by Mrs. Barrett, proceeds into President Ford Headquarters to observe phone center operation. NOTE: Mrs. Ford will be given an opportunity to participate in the phone center operation.

OPEN PRESS COVERAGE

1:45 pm Mrs. Ford bids farewell and departs phone center en route motorcade for boarding.

MOTORCADE DEPARTS en route Thurber Residence.

[Driving time: 15 minutes]

2:00 pm

MOTORCADE ARRIVES Thurber Residence.

Mrs. Ford will be met by:

Mr. and Mrs. Thurber

Mrs. Ford proceeds into residence.

PERSONAL/STAFF TIME: 4 hours, 15 minutes

6:15 pm See President's Schedule for evening activity.

1/16/76 1:30 pm

PROPOSED SCHEDULE

THE PRESIDENT AND MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday & Sunday, February 7 & 8, 1976

SATURDAY, FEBRUARY 7, 1976

9:50 am The President and Mrs. Ford board helo on (EST) South Lawn.

HELO DEPARTS South Lawn en route Andrews AFB.

[Flying time: 15 minutes]

10:05 am HELO ARRIVES Andrews AFB.

The President and Mrs. Ford board Air Force One.

10:10 am

AIR FORCE ONE DEPARTS Andrews AFB en route Grenier Field, Manchester, New Hampshire.

> [Flying time: 1 hour, 5 minutes] [No time change]

11:15 am AIR FORCE ONE ARRIVES Grenier Field, Manchester, New Hampshire.

> OPEN PRESS COVERAGE OPEN ARRIVAL

The President & Mrs. Ford will be met by: Representative Jim Cleveland (R-N. H.) Former Governor Peterson

NOTE: En route motorcade, the President will pause to talk to local press in the press area. The President boards motorcade.

<u>NOTE:</u> Mrs. Ford will proceed independently to color event and then to Residence. Susan and Jack Ford proceed independently to High School Ski Races.

11:30 am MOTORCADE DEPARTS Grenier Field en route Civic Auditorium, Concord, New Hampshire.

[Driving time: 35 minutes]

12:05 pm

MOTORCADE ARRIVES Civic Auditorium.

PRESS POOL COVERAGE CLOSED ARRIVAL

- 12:06 pm The President proceeds to holding room.
- 12:08 pm The President arrives holding room.
- 12:24 pm The President departs holding room and proceeds to off-stage announcement area to await announcement.
- 12:25 pm The President arrives announcement area.
 - 12:25 pm Announcement.

The President proceeds to podium and opens Budget Briefing with statement.

> FULL PRESS COVERAGE ATTENDANCE: 350 DURATION: 90 minutes

- 12:40 pm Remarks conclude and the President opens the briefing for questions and answers.
- 1:55 pm Briefing concludes.
- 1:56 pm The President departs platform and proceeds to holding room.
- 1:57 pm. The President arrives holding room.

1:57 pm Briefing guests proceed to Reception Room.

2:10 pm The President departs holding room and proceeds to Reception Room.

2:11 pm

The President arrives Reception Room and informally greets guests.

PRESS POOL COVERAGE ATTENDANCE: 350

2:35 pm The President departs Reception Room and proceeds to motorcade for boarding.

2:40 pm

MOTORCADE DEPARTS Civic Auditorium en route Thurber Residence, Nashua, New Hampshire.

[Driving time: 1 hour]

3:40 pm MOTORCADE ARRIVES Thurber Residence, Nashua, New Hampshire.

> PRESS POOL COVERAGE OPEN ARRIVAL

The President proceeds inside Residence.

PERSONAL/STAFF TIME: 2 hours, 35 minutes

6:15 pm The President and Mrs. Ford depart Residence and proceed to motorcade for boarding.

6:20 pm MOTORCADE DEPARTS Thurber Residence en route Nashua Senior High School.

PRESS POOL COVERAGE

[Driving time: 10 minutes]

6:30 pm

MOTORCADE ARRIVES Nashua Senior High School.

PRESS POOL COVERAGE CLOSED ARRIVAL

The President & Mrs. Ford will be met by: Mr. & Mrs. Ross A. Tait, Chamber of Commerce President

6:32 pm

The President and Mrs. Ford arrive Reception Room and informally greet Head Table Guests.

PRESS POOL COVERAGE ATTENDANCE: 50

- 6:55 pm The President and Mrs. Ford depart Reception Room and proceed to holding room.
- 6:56 pm The President and Mrs. Ford arrive holding room.

6:56 pm Members of the Head Table are introduced onto the dais.

7:13 pm The President and Mrs. Ford depart holding room and proceed to off-stage announcement area and pause for announcement.

7:15 pm Announcement.

The President and Mrs. Ford proceed onto dais and remain standing.

> OPEN PRESS COVERAGE ATTENDANCE: 1400

7:16 pm Invocatio	n by Rev.	Robert D.	Schenhil.
-------------------	-----------	-----------	-----------

7:18 pm National Anthem.

The President and Mrs. Ford take their seats.

- 7:21 pmDinner begins.8:25 pmDinner concludes.
- 8:26 pm Welcoming remarks by Ross A. Tait.
- 8:30 pm Remarks by Governor Meldrim Thomson (R-N. H.)
- 8:33 pm Remarks by Senator Thomas J. McIntyre (D-N. H.)
- 8:36 pm Remarks by Senator John A. Durken (D-N. H.)

8:39 pm Remarks by Congressman James C. Cleveland (R-N. H.)

8:42 pm Remarks by Congressman Norman E. D'Amours (D-N. H.)

8:45 pm	Remarks by Maje	Remarks by Major Dennis J. Sullivan.	
8:48 pm	Presentation to Immediate Past President by Ross A. Tait.		
8:58 pm	A special presen	tation by Ross A. Tait.	
9:01 pm	Presentation of t Joseph M. Kerri	he Citizen of the Year by gan.	
9:11 pm	Introduction of th	e President by Ross A. Tait.	
9:15 pm	Presidential remarks.		
	FULL PRESS CC	VERAGE	
9:45 pm	Remarks conclude.		
9:50 pm		Ford, escorted by Ross A. Tait, through audience to motorcade	
10:00 pm	The President and Mrs.	Ford board motorcade.	
10:05 pm	MOTORCADE DEPARTS en route Thurber Reside	Nashua Senior High School	
	[Driving time: 10) minutes]	
10:15 pm	MOTORCADE ARRIVES	Thurber Residence.	
	The President and Mrs.	Ford proceed inside Residence.	

...

OVERNIGHT

SUNDAY, FEBRUARY 8, 1976

- The President and Mrs. Ford depart Residence 9:20 am en route motorcade for boarding.
- MOTORCADE DEPARTS Thurber Residence en route 9:25 am Church, New Boston, New Hampshire.

[Driving time: 35 minutes]

10:00 am

MOTORCADE ARRIVES Church, New Boston,

OPEN PRESS COVERAGE OPEN ARRIVAL

The President and Mrs. Ford, escorted by a Church 10:05 am Leader, proceeds inside Church to attend Service.

10:10 am The President and Mrs. Ford arrive pew and are seated.

> Service begins. 10:11 am

> > PRESS POOL COVERAGE

Services conclude. 11:50 am

11:50 am The President and Mrs. Ford, escorted by a Church Leader, departs Church en route motorcade for boarding.

11:55 am MOTORCADE DEPARTS Church, New Boston, en route National Guard Armory, Concord, New Hampshire.

[Driving time: 35 minutes]

MOTORCADE ARRIVES National Guard Armory, 12:30 pm Concord, New Hampshire.

> The President and Mrs. Ford proceed inside armory and informally greet campaign workers and their families.

> > FULL PRESS COVERAGE ATTENDANCE: 700

1:20 pm

The President and Mrs. Ford arrives at stand-up microphone.

NOTE: Mr. J. Sanders Haas, Executive Director of the White Mountains, 93 Association will present the President with a life time Gold Ski Pass.

1:25 pm

The President accepts the Ski Pass and offers brief informal remarks.

FULL PRESS COVERAGE

1:30 pm Remarks conclude.

1:40 pm The President and Mrs. Ford depart armory and proceed to motorcade for boarding.

1:45 pm MOTORCADE DEPARTS National Guard Armory, Concord, New Hampshire, en route University of New Hampshire President's Residence, Durham, New Hampshire.

[Driving time: 1 hour]

2:45 pm

MOTORCADE ARRIVES University of New Hampshire President's Residence, Durham, New Hampshire.

> PRESS POOL COVERAGE OPEN ARRIVAL

2:50 pm

The President and Mrs. Ford proceed inside Residence.

PERSONAL/STAFF TIME: 1 hour, 5 minutes

NOTE: Mrs. Ford proceeds independently to local color event.

3:55 pm

The President departs Residence and proceeds to motorcade for boarding.

MOTORCADE DEPARTS Residence en route University Auditorium for Statewide Press Conference.

[Driving time: 3 minutes]

3:58 pm

MOTORCADE ARRIVES University Auditorium.

PRESS POOL COVERAGE

The President proceeds inside auditorium en route , off-stage announcement area.

4:00 pm The President arrives announcement area and pauses for announcement.

4:01 pm Announcement.

FULL PRESS COVERAGE ATTENDANCE: 200

4:02 pm Statewide Press Conference begins.

5:00 pm Statewide Press Conference concludes.

5:10 pm The President departs auditorium and proceeds to motorcade for boarding.

NOTE: The President may desire to shake hands with members of the press corp en route motorcade.

5:15 pm

The President boards motorcade.

MOTORCADE DEPARTS University Auditorium en route Residence.

[Driving time: 3 minutes]

5:18 pm MOTORCADE ARRIVES Residence.

The President proceeds, inside Residence.

PERSONAL/STAFF TIME: 1 hour, 22 minutes

6:40 pm The President and Mrs. Ford depart Residence en route motorcade for boarding.

MOTORCADE DEPARTS Residence en route University Gymnasium.

[Driving time: 3 minutes]

6:43 pm MOTORCADE ARRIVES University Gymnasium.

The President and Mrs. Ford proceed to dais reception room.

6:45 pm The President and Mrs. Ford arrive dais reception room and informally greet guests.

6:58 pm Dais guests are introduced onto the dais.

6:59 pm The President and Mrs. Ford departs reception room and proceed to off-stage announcement area and await announcement.

7:00 pm The President and Mrs. Ford arrive off-stage announcement area.

7:01 pm Announcement.

The President and Mrs. Ford proceed onto dais and remain standing.

7:03 pm Invocation.

7:05 pm Introduction of the President by the President of the University of New Hampshire.

7:10 pm Presidential remarks.

FULL PRESS COVERAGE ATTENDANCE: 3500

- 7:25 pm Remarks conclude.
- 7:30 pm The President and Mrs. Ford depart dais and proceed to Student Leaders Reception Room.
- 7:31 pm The President and Mrs. Ford arrive Student Leaders Reception Room and informally greet students.

PRESS POOL COVERAGE ATTENDANCE: 50

8:00 pm The President and Mrs. Ford depart Student Leaders Reception Room and proceed to motorcade for boarding. 8:05 pm

- - - - -

MOTORCADE DEPARTS University Gymnasium en route Pease AFB, Portsmouth, New Hampshire.

[Driving time: 15 minutes]

8:20 pm

MOTORCADE ARRIVES Pease AFB.

OPEN PRESS COVERAGE CLOSED DEPARTURE

8:25 pm

The President and Mrs. Ford board Air Force One.

AIR FORCE ONE DEPARTS Pease AFB, Portsmouth, New Hampshire, en route Andrews AFB.

> [Flying time: 1 hour, 5 minutes] [No time change]

9:30 pm AIR FORCE ONE ARRIVES Andrews AFB.

(EST)

The President and Mrs. Ford board helo.

9:35 pm HELO DEPARTS Andrews AFB en route South Lawn.

[Flying time: 15 minutes]

9:50 pm HI

HELO ARRIVES South Lawn.

PROPOSED SCHEDULE

2/2/76 12:00 noon

MRS. FORD'S VISIT TO NEW HAMPSHIRE

Saturday and Sunday February 7th and 8th, 1976

9:50 am See President's Schedule for South Lawn departure and Manchester, New Hampshire arrival.

11:45 am Mrs. Ford, escorted by Vesta Roy, Co-Chairman, New Hampshire President Ford Committee, proceeds to motorcade for boarding.

> MOTORCADE DEPARTS Grenier Field en route Salem Center, New Hampshire.

> > [Driving time: 30 minutes]

12:15 pm MOTORCADE ARRIVES Old Town Hall, Salem Center, New Hampshire.

> Mrs. Ford, escorted by Vesta Roy, proceeds inside Old Town Hall to view Senior Citizens' Program and Childrens' Recreation Program.

OPEN PRESS COVERAGE

12:45 pm

Mrs. Ford bids farewell and departs Old Town Hall en route motorcade for boarding.

MOTORCADE DEPARTS Salem Center, New Hampshire en route Nashua, New Hampshire.

[Driving time: 30 minutes]

1:15 pm

MOTORCADE ARRIVES President Ford Committee Headquarters, Nashua, New Hampshire (23 Temple Street).

Mrs. Ford will be met by:

Martha Barrett, Phone Center Chairman

Mrs. Ford, escorted by Mrs. Barrett, proceeds into President Ford Headquarters to observe phone center operation. NOTE: Mrs. Ford will be given an opportunity to participate in the phone center operation.

OPEN PRESS COVERAGE

1:45 pm Mrs. Ford bids farewell and departs phone center en route motorcade for boarding.

MOTORCADE DEPARTS en route Thurber Residence.

[Driving time: 15 minutes]

2:00 pm

MOTORCADE ARRIVES Thurber Residence.

Mrs. Ford will be met by:

Mr. and Mrs. Thurber

Mrs. Ford proceeds into residence.

PERSONAL/STAFF TIME: 4 hours, 15 minutes

6:15 pm

See President's Schedule for evening activity.

President & Mrs.Ford's visit
to Nashua, National S visit
Saturday
2:00pm Mrs.Ford arr.res. 3:00pm Mike & Gayle arr R.
J:00pm MIKE & Gayle arr K.
4:05pm MTCD arr, Res. 5:50pm Staff to MTCD
6:05pm Pres & Mrs.board MTCD
6:10pm MTCD dept. res.
6:20pm MTCD arr. school 6:25pm Pres & Mrs arr. recep.
6:50pm Pres & Mrs dept.recep.
6:50pm Pres & Mrs dept.recep. 6:53pm Pres & Mrs. arr. HR 7:05pm Pres & Mrs dept. HR
7:07pm Announce
7:07pm Pres & Mrs to dias
7:09pm Nat.Anth. etc. 7:17pm Pres & Mrs seated
8:23pm Dinner Concludes
9:00pm Pres Remarks
9:20pm Remarks conclude 9:22pm Pres & Mrs dept. dias
Staff to MTCD
9:30pm MTCD dept. scherk
9:40pm MTCD arr. real
RON
Sunday 10:00 Staff to MTCD
10:15am Pres & Mrs, Mike &
Gayle board MTCD
10:20am MTCD departs.

VISIT 1	SIDENT & MRS.FORDS TO NEW HAMPSHIRE Yeb. 7-8, 1976	
(C. POREMBKA	1:45 pm
10:15 am	AF1 dpts en rte Manchester, N.H. [D.T. 1+15]	1:45 pm
11:20 am	[NTC] AFl arvs. Bd Staff Car	2:00 pm
11:45 am	in Mrs. Ford's mtrd. Mtrcd dpts en rte Lancaster Elem. School	
12:15 pm	[D. T. 30 mins] Mtrcd arvs. Follow Mrs. Ford inside school.	5:50 pm
12:45 pm	Proceed to mtrcd for bding as on arvl.	6:10 pm
12:45 pm	Mtrcd dpts en rte Nashua, N.H. [D.T. 30 mins]	6:20 pm
1:15 pm	Mtrcd arvs PFC	

Follow Mrs. Ford inside Headquarters. Proceed to mtrcd for bding as on arvl. Mtrcd dpts en rte Nashua Residence. [D. T. 15 mins] Mtrcd arvs. Proceed to your guest quarters.

- 2 -

Free Day until 5:50 pm.

Bd vehicles at your quarters for transp. to C of C Dinner. Mtrcd dpts en rte Nashua Sr. HS. [D. T. 10 mins] Mtrcd arvs. You will be escorted to HT Recep. 6:50 pm

9:22 pm

9:30 pm

9:40 pm

- 3 -NO SMOKING IN HS. You will be escorted to C of C Dinner. You will be escorted to mtrcd for boarding as on arvl. Mtrcd dpts en rte Nashua Residence. [D. T. 10 mins] Mtrcd arvs. **Transportation** will be provided to your guest house.

FREE EVENING.

OVERNIGHT

Sunday, Febr	ruary 8, 1976
10:00 am	Bd vehicles at your
	quarters for transp. to Church.
10:20 am	Mtrcd dpts en rte
	Bedford Presbyterian
	Church.
	[D. T. 35 mins]
10:55 am	Mtrcd arvs.
	You will be escorted
	to Pews 3&4.
11:50 am	You will be escorted
	to mtrcd for bding
	as on arvl.
11:55 am	Mtrcd dpts en rte
	Rundlett JHS.
	[D.T. 30 mins]
12:25 pm	Mtrcd arvs.
	You will be escorted
	to Reception Room.
1:40 pm	You will be escorted
	to mtrcd for bding
	as on arrival

and the second second

1:45 pm 2:45 pm	Mtrcd dpts en rte Durham, N.H. [D.T. 1 hour] Mtrcd arvs.	6:43 pm	Mtrcd arvs. You will be escorted to a special seating area.
no Thr.5mi	Remain in vehicles for transp to Staff Lge (Grafton Rm).	8:00 pm	You will be escorted to mtrcd for bding as on arrival.
3:50 pm	You will be escorted from Staff Lge to Press Conference.	8:05 pm	Mtrcd dpts en rte Pease AFB. [D.T. 15 mins]
4:02 pm 5:00 pm	Press Conf. begins. Press Conf.	8:20 pm	Mtrcd arvs. Bd AF1 as on arvl.
	concludes. You will be escorted to Staff Lge.	8:25 pm	FI dpts en rte AAFB. [F.T. 1+15] [NTC]
6:10 pm	Free time until 6:10 pm. You will be escorted from Staff Lge to	9:40 pm	AFLarvs. Transportation will be provided to your
molorion	Presidential Res. to bd mtrcd.		destination.
6:40 pm	Mtrcd dpts en rte Lundholm Gym. [D.T. 3 mins]	-	100

- 3 -

- 2 -

WITHDRAWAL SHEET (PRESIDENTIAL LIBRARIES)

FORM OF	CORRESPONDENTS OR TITLE	DATE	RESTRICTION
chedule	Miniature sized detailed guest and staff schedule for Mrs. Ford's visit to New Hampshire, February 7-8, 1976; with attachments. 30 pages.	2/6/1976, 3:00 PM	В
le Location:			

Betty Ford White House Papers, Box 12, Folder: "2/7-8/1976 - New Hampshire (1)"

SMD - 7/25/2018

RESTRICTION CODES

(A) Closed by applicable Executive order governing access to national security information.

(B) Closed by statute or by the agency which originated the document.

(C) Closed in accordance with restrictions contained in the donor's deed of gift.

NATIONAL ARCHIVES AND RECORDS ADMINISTRATION

NA FORM 1429 (1-98)